Citation: Bronx. "The Worst Trip and an Overdose: An Experience with Products - Synthetic Cannabinoids (K2) (exp94354)". Erowid.org. Jun 6, 2016. erowid.org/exp/94354
My name is Bronson I'm 14 and about 3 weeks ago I overdosed on K2. Normally I smoke real weed but I'm in a drug program because of all my drug use including weed, ice, cocaine, DXM, and a lot of others.
It started out late at night after my mom went to bed. I rolled a blunt of K2 and smoked it. Right after the 3rd hit it came on really strong I got really confused and started to have very trippy ideas like I thought demons where giving me bad trips and I could not breathe so I started coughing up blood and vomited. I was so scared I could not move I was leaned over on my dresser looking down at some of my shirtts and pants and it looked like they where moving. Then I saw a tunnel I was going through when I got to the end I saw something like the green stuff inside a computer or a phone and in the middle of it there was a very bright blue light in the middle after that I started to hear very strange music and the blue light was dancing to it.
It was the scarist thing that ever happened to me and for days after I still had chest and lung pains and very bad bone ache this has happend 3-4 times but I still smoke it.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.